# SDR DALA2025012100497

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 78,702 hours, 30,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 RIGHT OUTBOARD CABIN SEAT TRACK IS CORRODED AROUND R1 DOOR MONUMENT MOUNT AT STA. 370. CORRECTIVE ACTION: REMOVED AND REPLACED R/H O/B CABIN SEAT TRACK FROM STA 365-418 RBL 45.50 IAW B757 200 SRM 51-40-02. JOB COMPLETE. (0766418)
